By Topic

Improved Nyquist Filters with Piece-Wise Parabolic Frequency Characteristics

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Nicolae Dumitru Alexandru ; "Gh. Asachi" Technical University of Iasi, Department of Telecommunications, Bd. Carol I, no. 11, 700506, Iasi, Romania ; Alexandra Ligia Onofrei Balan

This paper presents and investigates a novel approach for constructing a family of ISI-free pulses having an asymptotic decay rate of t-2, and comparable or better ISI performance as compared to several recently proposed pulses. The proposed solution for the design of Nyquist pulses is based on a piece-wise parabolic frequency characteristic. This can be considered as a piece-wise polynomial frequency characteristic with second degree polynomials. It is shown that a lower bit error rate (BER) can be achieved for same values of the roll-off factor, timing jitter, signal to noise ratio and number of interfering pulses, as compared to recently reported pulses.

Published in:

IEEE Communications Letters  (Volume:15 ,  Issue: 5 )